# SDR COMA0060843

- Difficulty date: October 22, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 12,157 hours, 11,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 60031535
- Condition: Bent
- Location: Seal Striker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL STRIKERS AT FS 310.0 AND FS 349.0 HAVE PREVIOUS REPAIRS DAMAGED.  PERFORMED A MAJOR REPAIR TO DAMAGED SEAL STRIKERS AT FS 310 AND FS 349 IAW CRJ REO 601R-52-11-008 REV B.
